Volume 5, Issue 2, May 1998, Pages 126 - 131
Bilinearization of Coupled Nonlinear Schrödinger Type Equations: Integrabilty and Solitons
Received 19 November 1997, Accepted 23 February 1998, Available Online 1 May 1998.
- https://doi.org/10.2991/jnmp.19188.8.131.52How to use a DOI?
- Considering the coupled envelope equations in nonlinear couplers, the question of integrability is attempted. It is explicitly shown that Hirota's bilinear method is one of the simple and alternative techniques to Painlevé analysis to obtain the integrability conditions of the coupled nonlinear Schrödinger (CNLS) type equations. We also show that the coupled Hirota equation introduced by Tasgal and Potasek is the next hierarchy of the inverse scattering solvable CNLS equation. The results are in agreement with the known results.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - K. Porsezian PY - 1998 DA - 1998/05 TI - Bilinearization of Coupled Nonlinear Schrödinger Type Equations: Integrabilty and Solitons JO - Journal of Nonlinear Mathematical Physics SP - 126 EP - 131 VL - 5 IS - 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.19184.108.40.206 DO - https://doi.org/10.2991/jnmp.19220.127.116.11 ID - Porsezian1998 ER -